| Model Number |
C100020 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 30161091, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 18-jan-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.H3 other text : device not returned.
Event or Problem Description
Avanos medical received a single report that referenced four different incidences, which were associated with separate units, involving four different events.This is the first of four reports.Refer to 2026095-2023-00009 for the second event.Refer to 2026095-2023-00010 for the third event.Refer to 2026095-2023-00011 for the fourth event.Fill volume: 96 ml/hr, flow rate: 2 ml/hr, procedure: unknown , cathplace: central, start time (b)(6) 2022 at 1430, end time (b)(6) 2022 at 2200.It was reported the patient experienced a rapid infusion during use.The device infused in 31.5-hours instead of 48-hours.There was no reported injury, and no medical intervention was required.